# SDR CA130408001

- Difficulty date: March 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 533443
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS ON APPROACH WHEN THEY SELECTED THE LANDING GEAR LEVER DOWN THEY RECEIVED A GEAR DISAGREE WARNING MESSAGE.  COMPLIED WITH QRH AND CYCLED THE GEAR LEVER SEVERAL TIMES WITH SAME RESULT.  EACH TIME WHEN THE GEAR LEVER WAS SELECTED DOWN NO ACTION OCCURRED ON ANY GEAR.  CREW PULLED MANUAL GEAR RELEASE HANDLE IAW THE QRH AND ALL LANDING GEAR EXTENDED.  ACFT LANDED SAFELY.  UNIT, ELECTRONIC, SENSING, PROXIMITY, PN: 8-953-04  LEVER, LANDING GEAR, PN: 53344-3, VALVE ASSY, MLG SELECTOR, PN: 53340-7.
